# SDR CA960214007

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 65794256
- Condition: Worn
- Location: Elev Rt Tab
- Part time: 29,301 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)DURING CLIMB, ONCE FLAPS RETRACTED AND ESTABLISHED IN CLIMB, STRONG VIBRATION AND RUMBLE FELT THROUGHOUT AIRCRAFT. STRONG IN AFT GALLEY THAN FORWARD. FELT THROUGH MAIN FLOOR AND SEATS IN COCKPIT AND R UMBLE NOISE QUITE PRONOUNCED. VIBRATION AND NOISE SUDDENLY REDUCED CLIMBING THROUGH 24,000 -25,000 FT. ALSO FELT VIBRATION IN CONTROL YOKE AND THRUST/START LEVERS. ON DESCENT VIBRATION DISAPPEARED. BOEING SL 737-SL-02-02, ELEVATOR RH TAB HAD EXCESSIVE PLAY DUE TO WORN BUSHING. MECHANISM REPLACED.
